Moreau-Yosida Regularization of State-Dependent Sweeping Processes with Nonregular Sets

Abstract : The existence and the convergence (up to a subsequence) of the Moreau-Yosida regularization for the state-dependent sweeping process with nonregular (subsmooth and positively alpha-far) sets are established. Then, by a reparametrization technique, the existence of solutions for bounded variation continuous state-dependent sweeping processes with nonregular (subsmooth and positively alpha-far) sets is proved. An application to vector hysteresis is discussed, where it is shown that the Play operator with positively alpha-far sets is well defined for bounded variation continuous inputs.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01551688
Contributeur : Imb - Université de Bourgogne <>
Soumis le : vendredi 30 juin 2017 - 14:18:55
Dernière modification le : mercredi 13 février 2019 - 18:30:03

Identifiants

Collections

Citation

Abderrahim Jourani, Emilio Vilches. Moreau-Yosida Regularization of State-Dependent Sweeping Processes with Nonregular Sets. Journal of Optimization Theory and Applications, Springer Verlag, 2017, 173 (1), pp.91 - 116. ⟨10.1007/s10957-017-1083-6⟩. ⟨hal-01551688⟩

Partager

Métriques

Consultations de la notice

129